MathSciNet Relay Station
MathSciNet bibliographic data
MR929671 (89j:16005) 16A12 (16A28 16A38 16A48 16A72)
Lanski, Charles Correction to: "Differential identities in prime rings with involution'' [Trans. Amer. Math. Soc. 291 (1985), no. 2, 765–787; MR0800262 (87f:16013)]. Trans. Amer. Math. Soc. 309 (1988), no. 2, 857–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement